U.S. doctors online nowAsk doctors free
Philippines
A 23-year-old female asked:

Been on diclofenac for 5 days and omeprazole for 2 non-consecutive weeks. first time to drink these. could this be the reason my period is delayed?

3 doctor answers4 doctors weighed in
Dr. Jan Lei Iwata
Dr. Jan Lei Iwataanswered
Ophthalmology 26 years experience
Should not be reason: for delays. Please let us know if you have any other issues that can also be causing delays. Stress & pregnancy can be other causes.
Dr. Ronald Krauser
A Verified Doctoranswered
A US doctor answeredLearn more
No: These meds have no effect on periods. Do a home pregnancy test if you are sexually active
Dr. David Howard
Gynecology 41 years experience
Doubtful: Diclofenac is a nonsteroidal anti-inflammatory which might make your menstrual cycle lighter and less painful however it will not delay it. Omeprazole should not have any affect on your menstrual cycle either. If you have not had your menses, I would suggest you check a pregnancy test if you are sexually active.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 30, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.